# SDR SWAA2023091189430

- Difficulty date: August 15, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED THE PANEL IAW SRM 53-00-50-0I-1 FIGURE 6 AND TABLE 6. THE DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED PLY DAMAGE FROM THE ENTIRE UPPER SURFACE AND CLEANED THE PANEL WITH NO DISBOND OR CONTAMINANTS NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.;[02] AFT FLOOR PANEL 241XF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPAIRED PER SRM 53-00-50-2R-1. ATTACHED CURE SHEETS TO THIS FAULT RECORD.;[03] VERIFIED CORRECTIVE ACTION 2.
